Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Ativan or Clonazepam - need help to stabilize


[ed...]

Recommended Posts

I was stable in July using 1.0 mg of Ativan with Trazodone to get to sleep.

Then I mistakenly tapered too quickly, I didn't understand, and I felt ok for several weeks.

Now after 7-8 weeks, having a really hard time.

I re-instated 0.25 mg Ativan and I am better, but still don't feel stable.

 

My dr wants to move me to Clonazepam, as it acts longer.

I don't know what to do.

I'm pretty non-functional now.

Just sleep (barely) get up, work at home, then got to bed early.

Barely can talk to my kids etc.

 

I would like to avoid Valium if possible do the the depressive nature, but also I have Histamine Intolerance and Valium blocks DAO etc.

 

I feel like if I move to Clonazepam, I will have to go to 0.5 mg, stabilize then taper down.

 

I need to be stable, as I can't afford to take time off work etc.

 

I have also lost a lot of weight already and don't think I can handle a taper at this weight etc.

 

Any experience moving to Clonazepam would be appreciated!

Link to comment
Share on other sites

It sounds like you're not ready to taper, especially if you've lost a lot of weight and you're not feeling stable yet.  While Clonazepam is longer acting, many have tapered Ativan directly and if you're comfortable with it, then I don't see why you can't stay on it.  You may want to consider going up another .25 so you can feel better and plan your next steps.

 

Will your Dr support going up in dose and putting your taper off a bit?

Link to comment
Share on other sites

I'm definitely not stable now!

I'm better than last week, but still feel like I need to stabilize more.

I tried the Ativan tablets, but they were horrible and gave me really bad burn braining headaches and made me quite nauseous.

So I had to go back to the Ativan sublinguals, which are hard to taper with.

 

I'm not ready to taper. I need to be stable for many weeks, before I can even think about that.

I don't think I'd survive a taper process without losing a ton more weight - and I'm already skin and bones.

I also have a colonoscopy coming up etc.

 

My Dr. will give me anything I want, he doesn't see the need for me to even try coming off them.

I've heard it's harder to come off of Clonazepam vs. Ativan?

At this point, I'm just interested in being functional again etc.

 

I'm so lost and alone.....

 

 

Link to comment
Share on other sites

All benzo's are difficult to come off of but I've noticed sometimes it's almost like a competition around here, mine was the worse, no mine was.  ::)  Valium is smoother though but it comes with it's own set of challenges and if your Dr doesn't think  you need to get off the Ativan then I doubt he'd be interested in prescribing it.

 

Please take this time to try to reach a level of stability, I can hear the pain, fear and hopelessness in your words, you're not alone, we understand how much this hurts.  When you start to feel better, we can figure out your taper, the sublingual poses a challenge but we have a lot of smart and experienced people here, we'll help you.  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...